How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5106
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

After being administered the Hepatitis vaccine, I have

Resolved Question:

For Dr RavoofAfter being administered the Hepatitis B vaccine, I have developed permanent adverse reactions,
which were not anticipated. I could previously lift 100 KG with ease. Now, due to the excruciating
pain in my left shoulder, I am not even able to lift 50 KG. Also, there is a sudden pain I
experience in either my left toes or right toes after walking, which happens rarely. However, the
pain does not persist and disappears when I sit or sleep. The pain cannot be attributed to the
shoes, as I continue to suffer from pain even while wearing any type of shoes. There's a measurable
loss in stamina ever since I was administered the vaccine and now, after a little physical activity,
I feel breathless and due to this, I am not able to perform any cardiovascular exercises the way I
used to before. I have chronic fatigue and it is not improved by getting rest. I have a dry
persistent cough when there's nothing to bring up. Even while I sit, there is pain in the upper left
side of my abdomen in a specific area. Due to this, I am not able to sit comfortably in the bus,
sofa or a chair! The pain I experience is positional in normal seated position and is associated with
the movement of muscle. When I change the posture, there is no pain and there is no pain
while I am lying down or standing. It is not any internal pain in the stomach, as I can feel the
digestion in my stomach and the pain in my upper abdomen simultaneously. I suffered the residual
effects of all these symptoms for more than 4 years. Previously, I was perfectly healthy and I was
athletic. However, after the vaccination, I am experiencing debilitating side effects and severe pain.
For diagnosing and curing this, will it be advisable to visit an orthopedic or rheumatologist?Here is a citation that indicate the manifestations of side-effects due to Hepatitis B vaccine.https://www.ncbi.nlm.nih.gov/pubmed/25427994
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thank you for your question and for requesting me.

Your symptoms and problems are multiple and cannot be adequately and comprehensively treated by one specialist alone. Some of your symptoms such as those concerning your toes and shoulder need to be assessed by an orthopedic surgeon, however those of the chronic fatigue and abdominal pain need an internal medicine specialist and perhaps even a referral to a rheumatologist.

Take care.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.

Wishing you all the very best in life.

May you be happy, successful, and healthy.

Customer: replied 1 year ago.
Did you have a look at the citation I posted?
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thank you for your reply.

Yes I did. Do you have any question regarding that?

Thank you.

Customer: replied 1 year ago.
Neurological manifestations (84.2 %) were the highest symptoms, more than musculoskeletal (78.9 %). Do I have anything that could be Neurological?
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thank you for your question.

Yes it is possible that your symptoms such as related to the shoulder or toes may be due to a compressed nerve. Only an examination and further investigations will clarify the causative factor.

Take care.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.

Wishing you all the very best in life.

May you be happy, successful, and healthy.

Customer: replied 1 year ago.
How is Neurological pain treated?
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thank you for your reply.

This is treated with medications such as certain anti-seizure medications or with antidepressant medications.

Take care.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.

Wishing you all the very best in life.

May you be happy, successful, and healthy.

Customer: replied 1 year ago.
Is Neuropathic pain and Neurological pain the same thing?
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thank you for your reply.

Yes they are the same.

Take care.

Expert:  Dr. Ravoof replied 1 year ago.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.

Wishing you all the very best in life.

May you be happy, successful, and healthy.

Dr. Ravoof and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Based on the case reports I conducted, I discovered that claimants have won their claim against
the adverse side effects caused due to Hepatitis B vaccine. Should I take these case reports when I go see the Doctor or should I just take the citation that indicate the manifestations of side-effects due to Hepatitis B vaccine?
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thank you for your reply.

You may take the citation that lists the possible side effects of the vaccine.

Take care.